Full Text: PDF
Received September 2, 2018; Accepted April 5, 2019; Published April 18, 2019
Abstract. In this paper, we prove some Krasnoselskii-type fixed point theorems in Banach spaces with the help of weak topologies. An example is provided to prove the existence of solutions for nonlinear integral inclusions in reflexive Banach spaces.
How to Cite this Article:
Ahmed Boudaoui, Fatima Bahidi, Tomás Caraballo, Expansive Krasnoselskii-type fixed point theorems and applications to diffferential inclusions, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 15, pp. 1-8.